Some results for Volterra integro-differential equations depending on derivative in unbounded domains
DOI:
https://doi.org/10.23755/rm.v37i0.486Abstract
In this paper we study the existence of continuous solutions of an integro-differential equation in unbounded interval depending on derivative This paper extend some results obtained by the authors using the technique developed in their previous paper. This technique consists in introducing, in the given problems, a function q, belonging to a suitable space, instead of the state variable x. The fixed points of this function are the solutions of the original problem. In this investigation we use a fixed point theorem in Fréchet spaces.
References
Anichini G. and Conti G. (2014). “On the existence of solutions for quadratic integral equations on unbounded intervals for quasibounded maps”. Rend. Sem. Mat. Univ. Politec. Torino, Vol. 72, 3–4, 151-160.
Anichini G. and Conti G. (2016). “Existence of solutions for Volterra integral equations depending on derivative”. Pioneer Journal of Mathematics and Mathematical Sciences, 18 (1), 45-60.
Anichini G. and Conti G. (2018). “Existence of Solutions for Volterra Integro-Differential Equations with Implicit Derivative”. International Journal of Scientific and Innovative Mathematical Research, 6 (4), 10-15.
Anichini G. and Conti G. (2018). “Existence of Solutions for Volterra Integro-Differential Equations in Unbounded Domains”. Pioneer Journal of Mathematics and Mathematical Sciences, 22 (1), 53-68.
Czarnowski K. and Pruszko T. (1991). “On the Structure of Fixed Point Sets of Compact Maps in B0 Spaces with Applications to Integral and Differential Equations in Unbounded Domain”. Journal of Mathematical Analysis and Applications, Vol. 154, No 1, 151-163.
Fitzpratrick P. M. and Petryshyn W. V. (1974). “Fixed point theorems for multivalued noncompact acyclic mappings”. Pacific Journal of Mathematics, Vol. 54, No. 2, 17-23.
Gabor G. (1999). “On the acyclicity of fixed point sets of multivalued maps”. Topological Methods in Nonlinear Analysis, 14, 327-343.
Hoai N. T. and Loi N. V. (2007). “Existence of solutions for some Hammerstein type integro-differential inclusions”. Electronic Journal of Differential Equations, 178, 1-8.
Kirszbraun M. D. (1934). “Über die zusammenziehende und Lipschitzche Transformationem”. Fund. Math., 22, 77-108.
Lasry J. M. and Robert R. (1976). Analyse non lineaire mutivoque. Publ. n. 7611, Centre Rech. Math. Décision (Ceremade), Université de Paris IX (Dauphine).
Pachpatte B. G. (2010). “Implicit type Volterra integro-differential equation”. Tamkang Journal of Mathematics, 4 (1), 97-107.
Sikorska A. (2001). “Existence theory for nonlinear Volterra integral and differential equations”. Journal Inequalities and Applications, 6, 325-338.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.